The minimal spectral radius of graphs with a given diameter

E.R. van Dam, R.E. Kooij

Research output: Contribution to journalArticleScientificpeer-review

226 Downloads (Pure)
Original languageEnglish
Pages (from-to)408-419
JournalLinear Algebra and its Applications
Volume423
Issue number2-3
Publication statusPublished - 2007

Cite this

@article{78a07581fdbb49f584fb4efc5899a543,
title = "The minimal spectral radius of graphs with a given diameter",
author = "{van Dam}, E.R. and R.E. Kooij",
note = "DP 2006-102",
year = "2007",
language = "English",
volume = "423",
pages = "408--419",
journal = "Linear Algebra and its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",
number = "2-3",

}

The minimal spectral radius of graphs with a given diameter. / van Dam, E.R.; Kooij, R.E.

In: Linear Algebra and its Applications, Vol. 423, No. 2-3, 2007, p. 408-419.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The minimal spectral radius of graphs with a given diameter

AU - van Dam, E.R.

AU - Kooij, R.E.

N1 - DP 2006-102

PY - 2007

Y1 - 2007

M3 - Article

VL - 423

SP - 408

EP - 419

JO - Linear Algebra and its Applications

JF - Linear Algebra and its Applications

SN - 0024-3795

IS - 2-3

ER -